# SDR CALA2013122393860

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,611 hours, 28,163 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM HAS A CRACK 1.5 INCHES LONG AT RADIUS OF THE UPPER CORD STATION 700, LBL 45.50.  CUTOUT DAMAGE & INSTALLED REPAIR IAW ECRA5300-01807 NR 33108.
